# SDR DALA2017050103508

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 49,230 hours, 28,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED BATTERY PACK PER MM.  OPERATION CHECKS GOOD.  (LP# 9957216)
